# SDR EGR2001F00001

- Difficulty date: July 9, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N911LV
- Make and model: Skrsky S76A
- Aircraft serial: 760281
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7665103003053
- Condition: Damaged
- Location: Hyd System
- Part time: 5,550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULIC FAILURE.  HYDRAULIC LINE THAT CONNECTS THE NR 2 HYDRAULIC MODULE TO THE YALL PEDAL DAMPNER HAD A LEAK.  PN 7665103003053  THIS IS THE SECOND LINE FAILURE IN THE SAME AREA WITHIN ONE WEEK.  PIN HOLE IN HYDRAULIC LINE.  REPLACED AFFECTED LINE, REPLACED HYDRAULIC PUMP NR 2 DUE TO DRY RUN CONDITIONS.  REPLACED SUPPLY AND RETURN FILTERS.  SERVICED AND LEAK CHECKED SYSTEM.
